# SDR HEEA079750

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- Aircraft time: 13,237 hours
- System (JASC): 2300 · Communications System
- Part: Control Head
- Part number: G4434A
- Part serial: 502
- Condition: Malfunctioned
- Location: Radio Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL HEAD WILL NOT RECEIVE ON 120.5 MHZ. FOUND BAD CR3 DIODE.  BENCH CHECK GOOD.
